# SDR DALA2015060903684

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MAIN FUEL TANK ACCESS PANEL 1365C COUNTERSINK HOLES AND SETTLEMENT AREA.   CORROSION WAS REMOVED, COUNTERSINKS WERE MEASURED, MAX DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND SEVEN COUNTERSINKS OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A COND II.
